# SDR SWAA2016092908279

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,040 hours, 24,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Part number: 6615755
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT SLEEVE RELEASE MISSING.     INSTALLED THE SLEEVE IAW CMM.
